# SDR UPS05144240

- Difficulty date: April 6, 2005
- Submitted: April 8, 2005
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0811
- System (JASC): 2565 · Escape Slide
- Part: Handle
- Condition: Stuck
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO DISARM SLIDE.  LUBRICATED ARMING HANDLE, ARMED & DISARMED SLIDE SEVERAL TIMES.  CHECKED ESCAPE SLIDE IAW MM 25-61-20-6, FOUND SATISFACTORY.
